# SDR DALA2023051203783

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2760975) DURING INSPECTION FOUND AFT CARGO LH ZEE CHANNEL HAS CORROSION FROM STA 727G-827 LBL21 WL 158. REMOVED AND REPLACED AFT CARGO L/H ZEE CHANNEL FROM STA 727-887 LBL 21 WL 158 IAW B737 SRM 51-40-02-0G, 53-00-53-2R AND BOEING DRAWING NUMBER 146A7500 REV: A.
